# SDR SWAA2015061040521

- Difficulty date: March 26, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 61,109 hours, 48,839 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 6959886
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR SUPPORT FITTING CRACKED ABOVE MLG.  REPAIRED FITTING IAW EA.
